# SDR AALA202102261113

- Difficulty date: February 24, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 62,209 hours, 27,782 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Burned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: REAR FUSELAGE TAIL CONE STRINGER HAS EVIDENCE OF ELECTRICAL DISCHARGE FROM A DAMAGED WIRE BUNDLE AT FR 27 AND S27R. REPAIRED STRINGER PER SRM 53-00-13-300-001.
